Full Text: PDF
Volume 4, Issue 2, 1 August 2020, Pages 253-271
Abstract. First, we study diametrically maximal sets in the Euclidean space (those which are not properly contained in a set with the same diameter), establishing their main properties. Then, we use these sets for exhibiting an explicit family of maximal premonotone operators. We also establish some relevant properties of maximal premonotone operators, like their local boundedness, and finally we introduce the notion of premonotone bifunctions, presenting a canonical relation between premonotone operators and bifunctions, that extends the well known one, which holds in the monotone case.
How to Cite this Article:
Alfredo N. Iusem, Wilfredo Sosa, On diametrically maximal sets, maximal premonotone operators and premonotone bifunctions, J. Nonlinear Var. Anal. 4 (2020), 253-271.